# SDR SWIA2021080960136

- Difficulty date: July 14, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB OF RH PYLON AT F.S. 605.00 IS CRACKED IN UPPER O/B CORNER.     (C-CHECK RO 8/5/2021)    REMOVED AND REPLACED RH PYLON RIB IAW CRJ200 SRM 51-42-06 AND REF BOMBARDIER DRAWING #601-37004 REV R.   / FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
